This shop uses cookies and other technologies so that we can improve your experience on our sites.
Panadol Cold/Flu Relief Tablets
  • Panadol Cold/Flu Relief Tablets

Panadol Cold/Flu Relief Tablets

€5.90
VAT included

For the treatment of cold & flu, symptoms including fever, headache,sore throat & pain.

Quantity

You can order: 4 quantity of this product
  • Secure Payment with Realex Secure Payment with Realex
  • Trusted Án Post Delivery Trusted Án Post Delivery
  • Return If Not Satisfied Return If Not Satisfied
Spend €25.00 more and get Free Shipping!

Panadol Cold & Flu Relief tablets relieve discomfort in colds, flu and sore throat and help reduce temperature. They are also used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.

5011080125090

Data sheet

Size
12
Type of Product
Liquid

Adults and children aged 12 years and over:
 Swallow 2 tablets with water up to 4 times daily as needed. Do not take more than 8 tablets in 24 hours.

Each tablet contains Paracetamol 500mg and Caffeine 65mg. Other ingredients: Starch pregelatinised, maize starch, povidone, potassium sorbate (E202), purified talc, stearic acid, croscarmellose sodium. The film coat contains hypromellose and triacetin.